# SDR FDEA201207132562

- Difficulty date: July 13, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 56,418 hours, 12,599 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: AIC7515503
- Condition: Misrepaired
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF VERTICAL STABILIZER NR 4 BANJO FITTING REPAIR AT RT   SIDE FORWARD FLANGE LOWER FITTING EXISTING FASTENER AREA FOUND SHORT WITH 1 EA FASTENER AT REPAIR FITTING IAW REPAIR DWG: SR10550013.  REPAIRED AS PER E.A. 1-5530-159861 PART 1.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 115.
